Tags: High Cholesterol | Statin Causing Dizziness

Is My Statin Causing My Dizziness?

Question: I started taking Lipitor (atorvastatin) for high cholesterol and it seems to make me dizzy. Should I switch to another statin drug or will it likely cause the same problem?
 
Dr. Hibberd’s answer:
 
Dizziness is actually a rare effect of Lipitor and is not usually caused by other statin drugs. I would recommend that you notify your physician and change to another statin drug such as Crestor.
 
I would recommend no more than three to seven days of being off Lipitor before starting the new drug. Your symptoms should be gone for several days before starting the replacement statin.

© 2015 NewsmaxHealth. All rights reserved.

1Like our page
2Share
Dr-Hibberd
Dizziness is actually a rare effect of Lipitor not usually caused by other statin drugs.
Statin Causing Dizziness
 

Newsmax, Moneynews, Newsmax Health, and Independent. American. are registered trademarks of Newsmax Media, Inc. Newsmax TV, and Newsmax World are trademarks of Newsmax Media, Inc.

 
NEWSMAX.COM
America's News Page
©  Newsmax Media, Inc.
All Rights Reserved